# SDR HNAA0700236

- Difficulty date: October 12, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 47,757 hours, 52,916 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 88722411872202
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

WEIGHT ON WHEELS CAUTION LIGHT ILLUMINATED ON GEAR RETRACTION & EXTINGUISHED ON GEAR EXTENSION.  COMPLIED WITH PSEU TEST AND FOUND LEFT HAND OUTBOARD SENSOR FAULT AND NOSE LANDING GEAR RIGHT HAND TARGET FAULT.  REMOVED AND REPLACED OUTBOARD PROX SENSOR & ADJUSTED LEFT AND RIGHT HAND NOSE LANDING GEAR WOW SENSORS IAW 32-61-00.
